Ghorbani, Modjtaba et al. "A graph theoretic approach to construct desired cryptographic boolean functions". Axioms. 2019. 8(2). https://doi.org/10.3390/axioms8020040

Paunonen, Lassi ja David Seifert. "Asymptotics for periodic systems". Journal of Differential Equations. 2019, 266(11). 7152-7172. https://doi.org/10.1016/j.jde.2018.11.028

Ghorbani, Modjtaba et al. "A note on distance-based entropy of dendrimers". Axioms. 2019. 8(3). https://doi.org/10.3390/axioms8030098

Batty, Charles, Lassi Paunonen ja David Seifert. "Optimal energy decay for the wave-heat system on a rectangular domain". SIAM JOURNAL ON MATHEMATICAL ANALYSIS. 2019, 51(2). 808-819. https://doi.org/10.1137/18M1195796

Sofotasios, P. C. ja Yu A. Brychkov. "On derivatives of hypergeometric functions and classical polynomials with respect to parameters". Integral Transforms and Special Functions. 2018, 29(11). 852-865. https://doi.org/10.1080/10652469.2018.1504042

Paunonen, Lassi ja David Seifert. "Asymptotic Behaviour of Coupled Systems in Discrete and Continuous Time". JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS. 2018, 30(2). 433-445. https://doi.org/10.1007/s10884-016-9547-1

Chen, Zengqiang et al. "Toward measuring network aesthetics based on symmetry". Axioms. 2017. 6(2). https://doi.org/10.3390/axioms6020012

Paunonen, Lassi "Output Regulation of Infinite-Dimensional Time-Delay Systems". American Control Conference (ACC), 2017. Proceedings of the American Control Conference. IEEE. 2017, 3189-3193. https://doi.org/10.23919/ACC.2017.7963438

Vuojamo, Vesa ja Sirkka-Liisa Eriksson. "Integral kernels for k-hypermonogenic functions". Complex Variables and Elliptic Equations. 2017, 62(9). 1-12. https://doi.org/10.1080/17476933.2016.1250402

Paunonen, Lassi ja David Seifert "Asymptotic Behaviour of Platoon Systems". Proceedings of the 22nd International Symposium on Mathematical Theory of Networks and Systems. University of Minnesota. 2016, 830-836.

Sandev, Trifce et al. "Diffusion and Fokker-Planck-Smoluchowski equations with generalized memory kernel". Fractional Calculus and Applied Analysis. 2015, 18(4). 1006-1038. https://doi.org/10.1515/fca-2015-0059

Foldes, S. et al. "A general framework for island systems". Acta Universitatis Szegediensis: Acta Scientiarum Mathematicarum. 2015, 81(1-2). 3-24. https://doi.org/10.14232/actasm-013-279-7

Paunonen, Lassi "On Robustness of Strongly Stable Semigroups with Spectrum on iR"., Banasiak, Jacek Bobrowski, Adam Lachowicz, Mirosław (toimittaneet). Semigroups of Operators -Theory and Applications: Będlewo, Poland, October 2013. Springer Proceedings in Mathematics & Statistics. Springer International Publishing. 2015, 105-121. https://doi.org/10.1007/978-3-319-12145-1

Paunonen, Lassi "On Robust Output Regulation for Continuous-Time Periodic Systems". 2015 Proceedings of the SIAM Conference on Control and its Applications. SIAM, Society for Industrial and Applied Mathematics. 2015. https://doi.org/10.1137/1.9781611974072.7